# SDR FDEA201006081860

- Difficulty date: June 8, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 91,835 hours, 28,910 cycles
- Engine: Ge CF66D
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AEA05823
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - FLOORBEAM FOUND CRACKED AT STA 1305, X = 107.  REPAIRED IAW SRM 53-00-01 FIG 9, VOL I,  REV 96 AND EA 8-5310-140346,  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 110.
